# SDR UPS09554620

- Difficulty date: January 3, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500071C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED-2PL-2.0 INCHES APART-BS 1500, STR 26L.  TRIMMED DAMAGE AREA IAW SRM 53-00-07-2R FIG 201 SHT 1 STEP 1 2.  HFEC INSPECTED TRIMMED AREA PER NTM51-00-19 PT6.  NO CRACK INDICATION NOTED.  TRIMMED OUT DAMAGE AREA BY .04 INCH AS AN INSURANCE CUT IAW SRM 53-00- 07-2R FIG 201 SHEET 1 STEP 2.  CUT OUT SIZE:  2.715"L X 1.34"W.
